# SDR V2J2005F00003

- Difficulty date: September 19, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N305SL
- Make and model: Piagio P180
- Aircraft serial: 1083
- Engine: Pwa PT6*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: EM40112
- Part serial: 180
- Condition: Failed
- Location: Pitch Trim
- Part time: 1,330 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYSTEM FAILED IN PRIMARY, SECONDARY SYSTEM OPERATION NORMAL TROUBELSHOT SYSTEM IAW THE MM, FOUND PROBLEM TO BE AN INTERNAL FAULT WITH THE ACTURATOR ASSEMBLY.  INSTALLED AN O/H UNIT SAME PN, SN-70.  SECURITY AND FUNCTION CHECKS PERFORMED WITH NO FAULTS FOUND.  SYSTEM AND AIRCRAFT WERE APPROVED FOR SERVICE.  (K)
